Why Would Swelling Come Back Two Weeks After Restylane?

I'm concerned about the re-swelling of my face. I had juvederm ultra plus injected in the hollows of my cheeks about a month ago and a trench refilled 2 weeks ago with Restylane (that was the PS decision). Yesterday my entire face swelled up again completely and it won't go down.

Is this a delayed allergic response? Why would so much swelling just re-appear 2 weeks later?

Doctor Answers 1

Restylane will cause swelling

Although Restylane does cause swelling it is unusual to get swelling a month after the injection.  I would go back to whoever did your treatment and have this checked.as it may be an alergic reaction.


Metairie Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.